Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 83, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Aug 8, 2007, 8:08 PM CDT for 5 counties in Missouri; Atchison County, Kansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2007, 8:08 PM CDT (01:08 UTC)
- Expired
- Aug 8, 2007, 8:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Atchison County, KS, Buchanan County, MO, Caldwell County, MO, Clinton County, MO, DeKalb County, MO, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 103 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 8, 4:43 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2462 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1867 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 090109 SVREAX KSC005-MOC021-025-049-063-165-090145- /O.NEW.KEAX.SV.W.0083.070809T0108Z-070809T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 808 PM CDT WED AUG 8 2007 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN ATCHISON COUNTY IN NORTHEAST KANSAS BUCHANAN COUNTY IN NORTHWEST MISSOURI NORTHWESTERN CALDWELL COUNTY IN NORTH CENTRAL MISSOURI CLINTON COUNTY IN NORTHWEST MISSOURI SOUTHERN DEKALB COUNTY IN NORTHWEST MISSOURI NORTHERN PLATTE COUNTY IN WEST CENTRAL MISSOURI * UNTIL 845 PM CDT * AT 805 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MAYSVILLE TO RUSHVILLE...AND MOVING EAST AT 40 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... AGENCY BY 815 PM CDT. WESTON AND OSBORN BY 820 PM CDT. CAMDEN POINT...TRACY...DEARBORN AND CAMERON BY 825 PM CDT. HAMILTON...PLATTSBURG AND EDGERTON BY 835 PM CDT. TRIMBLE BY 840 PM CDT. THE TOWNS OF FAUCETT...BEVERLY...RIDGELY AND TURNEY ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS. AT 755PM...POWER LINES WERE REPORTED DOWN IN ST JOSEPH FROM THIS STORM. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 3988 9460 3960 9521 3934 9487 3975 9384 $$ DEROCHE
2 follow-up statements
000
WWUS53 KEAX 090129
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
829 PM CDT WED AUG 8 2007
KSC005-090139-
/O.CAN.KEAX.SV.W.0083.000000T0000Z-070809T0145Z/
ATCHISON KS-
829 PM CDT WED AUG 8 2007
...THE SEVERE THUNDERSTORM WARNING FOR ATCHISON COUNTY IS
CANCELLED...
AT 825 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3983 9429 3965 9456 3955 9514 3934 9487
3975 9384
$$
MOC021-025-049-063-165-090145-
/O.CON.KEAX.SV.W.0083.000000T0000Z-070809T0145Z/
DEKALB MO-PLATTE MO-CLINTON MO-CALDWELL MO-BUCHANAN MO-
829 PM CDT WED AUG 8 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
BUCHANAN...NORTHWESTERN CALDWELL...CLINTON...NORTHERN PLATTE AND
SOUTHEASTERN DEKALB COUNTIES UNTIL 845 PM CDT...
AT 825 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF GALLATIN TO DEARBORN...MOVING
SOUTHEAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
EDGERTON AND GOWER BY 835 PM CDT.
TRIMBLE AND CAMERON BY 840 PM CDT.
PLATTSBURG AND HAMILTON BY 845 PM CDT.
THE TOWNS OF RIDGELY AND TURNEY ARE ALSO IN THE PATH OF THIS LINE OF
SEVERE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3983 9429 3965 9456 3955 9514 3934 9487
3975 9384
$$
DEROCHE000
WWUS53 KEAX 090138
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
838 PM CDT WED AUG 8 2007
MOC021-025-049-063-165-090148-
/O.EXP.KEAX.SV.W.0083.000000T0000Z-070809T0145Z/
DEKALB MO-PLATTE MO-CLINTON MO-CALDWELL MO-BUCHANAN MO-
838 PM CDT WED AUG 8 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BUCHANAN...
NORTHWESTERN CALDWELL...CLINTON...NORTHERN PLATTE AND SOUTHEASTERN
DEKALB COUNTIES WILL EXPIRE AT 845 PM CDT...
AT 834 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3983 9429 3965 9456 3955 9514 3934 9487
3975 9384
$$
DEROCHEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 5:24 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Aug 8, 5:24 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
524 PM CDT WED AUG 8 2007
.UPDATE...
UPDATE TO THE ZONES TO ACCOUNT FOR TORNADO WATCH 572. CONVECTION
DEVELOPING ALONG BOUNDARY ACROSS SOUTHEAST NEBRASKA/NORTHEAST KANSAS.
SHOULD SEE CONVECTION TAKE A GENERAL NORTHEAST TO EAST TRAJECTORY AND
WILL LIKELY GET ACTIVITY PUSHING INTO NORTHWEST MISSOURI DURING THE
NEXT COUPLE OF HOURS. PARAMETERS FAVOR THE THREAT FOR DAMAGING WINDS
AND SOME HAIL AS WELL AS ISOLATED TORNADOES GIVEN SUPERCELL STRUCTURE.
DEROCHE
.PREV DISCUSSION...
/ISSUED 343 PM CDT WED AUG 8 2007/
REMNANT CLOUD DEBRIS FROM THIS MORNINGS AND EARLY AFTERNOONS
CONVECTION CONTINUING TO SLOWLY ERODE ACROSS THE AREA. A FEW RESIDUAL
BOUNDARIES LEFT OVER AND CU STREAKS HAVE NOW DEVELOPED ACROSS NW
MO/NE KS. IN ADDITION...DIFFERENTIAL HEATING ZONE HAS ESTABLISHED
FROM ST JOSEPH TO KIRKSVILLE WHERE CLOUD COVER HAS HELD ON THIS
AFTERNOON. BIG QUESTION IS WHETHER SURFACE BASED CONVECTION WILL
INITIATE THIS AFTERNOON WITHIN ZONE OF STRONGEST HEATING. CURRENT
THINKING IS YES AS CU HAS BECOME MORE ROBUST IN THE LAST COUPLE OF
HOURS...MAINLY ACROSS NORTHERN KANSAS/SOUTHERN NEBRASKA. AREA
PROFILERS/LATEST RUC ANALYSIS REVEALING 30-40 KTS OF H5 FLOW
CONTRIBUTING TO SUFFICIENT SHEAR FOR ORGANIZED CONVECTION. THIS ATOP
SFC TEMPS IN THE MID TO UPPER 90S ALONG WITH TDS IN THE MID 70S
CONTRIBUTING TO MLCAPES OF 3500 J/KG+. 20Z TOP SOUNDING SHOWING A
VERY SUPPORTIVE WIND PROFILE DESPITE PREVAILING CAP. SHOULD
CONVECTION INITIATE...WHICH SEEMS MOST LIKELY ACROSS NORTHERN
KS/SOUTHERN NE...STORMS WILL LIKELY QUICKLY BECOME SEVERE AS VIGOROUS
UPDRAFTS WILL RESULT GIVEN STRONG TO EXTREME CAPE VALUES. THIS WILL
LEAD TO THE POTENTIAL FOR STRONG DOWNDRAFTS AND HAIL PRODUCTION
WITHIN THE STRONGER STORMS. IN ADDITION...CANNOT RULE OUT A TORNADO
OR TWO GIVEN SUPERCELL DEVELOPMENT AND MOVEMENT INTO AIR MASS
CHARACTERIZED BY LOWER DEWPOINT DEPRESSION AND ENHANCED LOW LEVEL
HELICITY NEAR SFC BOUNDARIES. ALSO...PWS HAVE INCREASE TO NEAR 2 IN
WHICH WOULD POSE A THREAT FOR HEAVY RAIN AND A SUBSEQUENT FLASH FLOOD
SCENARIO IF STORMS BEGIN TO TRAIN. OVERALL...CONVECTION SHOULD
EVENTUALLY CONGEAL INTO AN MCS AS SFC FRONT BEGINS TO SLIDE SOUTH AND
NE/IA TONIGHT. THIS WOULD TEND TO TRANSITION CONVECTION AND SVR
POTENTIAL TO A MAINLY DAMAGING WIND THREAT.
BEYOND CONVECTIVE POTENTIAL THIS AFTERNOON AND TONIGHT...NEXT
CONCERN IS WITH HEAT OVER THE NEXT FEW DAYS. SOME CONCERN THAT
CRITERIA FOR EXCESSIVE HEAT WARNING WILL HAVE TROUBLE BEING MET.
AFOREMENTIONED WEAK FRONT WILL MAKE SOUTHERN PROGRESS TONIGHT AND
TOMORROW. H85 TEMPS COOL A TAD TOMORROW YET STILL RANGE IN THE
22-24C CATEGORY. MAJOR LIMITING FACTOR TO HIGHER HEAT INDEX VALUES
WILL BE DRIER LLVL AIR MASS AND SHOULD TEND TO OFFSET STRONG DIURNAL
HEATING. HAVE THEREFORE JUDGED SOUTHWARD EXTEND OF DRY AIR AND EDGED
A NORTHERN TIER OF COUNTIES OFF OF THE EXCESSIVE HEAT WARNING FOR
TOMORROW AND FRIDAY. WILL LEAVE TO LATER SHIFTS TO DETERMINE IF
FURTHER COUNTIES MAY NEED TO BE REMOVED IN LATER OUTLOOKS.
BEYOND FRIDAY...APPEARS HEAT HEADLINES MAY NEED TO BE CONSIDERED AGAIN
AS UPPER RIDGE ONCE AGAIN BUILDS ACROSS THE AREA. WILL TAKE IT DAY BY
DAY FOR NOW AND REEVALUATE AS TIME FRAME GETS CLOSER.
DEROCHE
LONG TERM (SATURDAY THROUGH WEDNESDAY)...
VERY FEW CHANGES REQUIRED IN THE MEDIUM RANGE AS MODELS REMAIN QUITE
CONSISTENT WITH STRENGTHENING AN UPPER RIDGE UPWARDS OF 600DM ALONG
THE KS/OK BORDER REGION INTO THE OZARKS.
OPPRESSIVE HEAT WILL ONCE AGAIN BUILD ACROSS THE REGION THROUGH THE
WEEKEND INTO EARLY NEXT WEEK...WITH AFTERNOON HIGHS CONSISTENTLY
APPROACHING 100 DEGREES. AFTER THE BRIEF FRONTAL PASSAGE IN THE DAY
3 TIME FRAME...DEWPOINTS MAY TAKE THE DAY SATURDAY TO RECOVER AMIDST
EASTERLY LOW LEVEL FLOW...SO EXPECT TO SEE A BREAK IN THE EXCESSIVE
HEAT WARNING. A WATCH WILL LIKELY NEED TO BE POSTED FOR SUNDAY
ONWARD IN THE NEXT DAY OR TWO.
OUTSIDE OF THE OUTLIER DGEX MODEL WHICH RETROGRADES THE UPPER RIDGE
TOWARD THE HIGH PLAINS...THE REMAINDER OF THE MODEL SUITE AND GFS
ENSEMBLE REMAIN CONSISTENT WITH KEEPING ANY CONVECTION WELL TO THE
NORTH AND MOST OF THE CWA CLOUD-FREE THROUGH THE PERIOD GIVEN THE
LARGE SCALE SUBSIDENCE AND THERMAL CAPPING.
PERSISTENT E-SE LOW LEVEL FLOW WILL LIKELY ALSO BRING IN
CONSIDERABLE HAZE DURING THE PERIOD.
BOOKBINDER
&&
AVIATION...
CLOUD COVER SLOWLY ERODING EARLY THIS AFTERNOON ACROSS THE AREA IN
THE WAKE OF MORNING ACTIVITY. DISTINCT OUTFLOW BOUNDARY NOW EVIDENT
FROM TOPEKA TO JUST SOUTH OF THE KC METRO. CURRENT THINKING IS
BOUNDARY WILL SLOWLY DRIFT NORTH THROUGH THE AFTERNOON IN RESPONSE TO SHORT
WAVE SLIDING ACROSS NEBRASKA/IOWA. LEFT IN VCTS FOR TAF SITES TO
ACCOUNT FOR BOUNDARY AND UNCERTAINTY REGARDING CONVECTIVE INITIATION.
OTHERWISE...SHOULD SEE ADDITIONAL CONVECTION DEVELOP ACROSS NORTHERN
MISSOURI/SOUTHERN IOWA LATER THIS AFTERNOON AND EVENING AND PUSH
SOUTHWARD.
DEROCHE
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM FRIDAY FOR MOZ028-MOZ029-
MOZ030-MOZ031-MOZ032-MOZ033-MOZ037-MOZ038-MOZ039-MOZ040-
MOZ043-MOZ044-MOZ045-MOZ046-MOZ053-MOZ054.
EXCESSIVE HEAT WARNING UNTIL 7 AM THURSDAY FOR MOZ020-MOZ021-
MOZ022-MOZ023-MOZ024-MOZ025.
KS...EXCESSIVE HEAT WARNING UNTIL 7 AM THURSDAY FOR KSZ025-KSZ102.
EXCESSIVE HEAT WARNING UNTIL 7 PM FRIDAY FOR KSZ057-KSZ060-
KSZ103-KSZ104-KSZ105.Hazardous weather outlook, Aug 8, 1:03 PM CDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 103 PM CDT WED AUG 8 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-091815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 103 PM CDT WED AUG 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT CLOUD COVER WILL CONTINUE TO SLOWLY ERODE THIS AFTERNOON ALLOWING THE AIR MASS TO DESTABILIZE ACROSS NORTHERN MISSOURI AND EASTERN KANSAS. A DISTINCT OUTFLOW BOUNDARY CURRENTLY DRAPED FROM TOPEKA TO JUST SOUTH OF THE KANSAS CITY METRO AREA WILL SLOWLY DRIFT NORTH AND MAY BECOME A FOCUS FOR THUNDERSTORM ACTIVITY LATER THIS AFTERNOON. ANY STORMS THAT DO DEVELOP WILL HAVE THE CAPABILITY OF BECOMING STRONG TO SEVERE AS INSTABILITY VALUES CONTINUE TO RISE. THE MAIN THREATS WITH THIS ACTIVITY WILL BE DAMAGING WINDS AND HAIL. IN ADDITION...ANY STORMS THAT BECOME WELL ORGANIZED IN VICINITY OF THE AFOREMENTIONED BOUNDARY MAY ALSO HAVE THE POTENTIAL TO PRODUCE A TORNADO OR TWO. ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE THIS AFTERNOON AND EVENING ALONG AND AHEAD OF A SLOW MOVING FRONT THAT WILL PUSH INTO NORTHERN MISSOURI. IF SUFFICIENT CLOUD COVER CAN ERODE...STRONG TO SEVERE STORMS WILL ALSO BE POSSIBLE WITH THIS ACTIVITY WITH AGAIN THE MAIN THREATS BEING DAMAGING WINDS AND HAIL. WITH ABUNDANT MOISTURE IN PLACE ACROSS THE AREA...STORMS WILL TEND TO BECOME EFFICIENT RAIN PRODUCERS. THEREFORE...THE THREAT FOR HEAVY RAINFALL AND ISOLATED FLASH FLOODING IS ALSO PRESENT THIS AFTERNOON THROUGH TONIGHT. THE DANGEROUS COMBINATION OF HEAT AND HUMIDITY CONTINUES TO BE OF CONCERN ACROSS THE AREA. HIGH HUMIDITY WILL COMBINE WITH HIGH TEMPERATURES IN THE LOW TO UPPER 90S...PRODUCING HEAT INDEX VALUES IN EXCESS OF 100 DEGREES ACROSS THE ENTIRE OUTLOOK AREA THIS AFTERNOON. THE MOST DANGEROUS CONDITIONS WILL BE FOUND ALONG AND SOUTH OF A LINE STRETCHING FROM SAINT JOSEPH...TO CHILLICOTHE...TO MACON. HEAT INDEX VALUES ACROSS THIS REGION WILL REACH AND LIKELY EXCEED 105 DEGREES FOR SEVERAL HOURS. AS A RESULT OF THESE HIGH HEAT INDEX VALUES...AN EXCESSIVE HEAT WARNING CONTINUES FOR THIS AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STAGNANT WEATHER PATTERN WILL KEEP HEAT AND HIGH HUMIDITY ACROSS THE ENTIRE OUTLOOK AREA THROUGH AT LEAST THE END OF THE WORK WEEK...AND POTENTIALLY INTO THE UPCOMING WEEKEND. AN EXCESSIVE HEAT WARNING WILL REMAIN IN EFFECT THROUGH FRIDAY FOR LOCATIONS ALONG AND SOUTH OF THE MISSOURI RIVER. LOCATIONS ACROSS THIS REGION CAN EXPECT SEVERAL AFTERNOONS WHERE HEAT INDEX VALUES REACH AND EXCEED 105 DEGREES FOR THREE OR MORE HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING GENERALLY ALONG AND NORTH OF A KANSAS CITY TO BOONVILLE LINE. DEROCHE
In the hours before
Local storm report, Aug 8, 7:22 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
722 PM CDT WED AUG 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM TSTM WND GST MARYVILLE 40.34N 94.87W
08/08/2007 M61 MPH NODAWAY MO AWOS
MEASURED GUST AT MARYVILLE AIRPORT /KEVU/ AWOS.
&&
BOOKBINDERLocal storm report, Aug 8, 7:31 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
731 PM CDT WED AUG 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND GST BURLINGTON JCT 40.45N 95.07W
08/08/2007 E60 MPH NODAWAY MO CO-OP OBSERVER
&&
SFLocal storm report, Aug 8, 7:43 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
743 PM CDT WED AUG 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM TSTM WND DMG 1 S MOUND CITY 40.12N 95.23W
08/08/2007 HOLT MO AMATEUR RADIO
SIX INCH TREE LIMBS COVERING HIGHWAY 59.
&&
SFLocal storm report, Aug 8, 7:57 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
757 PM CDT WED AUG 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG GRAHAM 40.20N 95.04W
08/08/2007 NODAWAY MO AMATEUR RADIO
EIGHT TO TEN INCH TREE LIMBS DOWN
&&
SFLocal storm report, Aug 8, 8:05 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
805 PM CDT WED AUG 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG SE FAIRFAX 40.34N 95.39W
08/08/2007 ATCHISON MO EMERGENCY MNGR
EMERGENCY MANAGER REPORTS MASSIVE BLOW DOWN ACROSS
SOUTHERN ATCHISON COUNTY FROM FAIRFAX TO THE COUNTY LINE.
WIDESPREAD TREES AND POWER POLES DOWN. ENTIRE CORN FIELDS
MOWED DOWN BY STRAIGHT LINE WINDS.
0758 PM TSTM WND DMG SAVANNAH 39.94N 94.83W
08/08/2007 ANDREW MO LAW ENFORCEMENT
POWERLINES DOWN.
&&
BOOKBINDERLocal storm report, Aug 8, 8:08 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
808 PM CDT WED AUG 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG ST JOSEPH 39.76N 94.85W
08/08/2007 BUCHANAN MO LAW ENFORCEMENT
POWER LINES DOWN IN THE CITY OF ST. JOSEPH
&&
SFThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 7:03 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 27 min |
| Aug 8, 7:10 PM CDT | Tornado Warning | EAX | Nodaway, Worth | 35 min |
| Aug 8, 7:23 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Gentry, Holt, Nodaway, Worth | 37 min |
| Aug 8, 7:53 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Daviess, DeKalb, Gentry, Grundy, Harrison and 2 more | 37 min |
| Aug 8, 8:23 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Linn, Livingston, Mercer and 2 more | 37 min |
| Aug 8, 9:19 PM CDT | River Flood Warning | EAX | Atchison, Holt | 7 hr |
| Aug 8, 10:57 PM CDT | Areal Flood Advisory | EAX | Clay, Jackson | 4 hr |
| Aug 9, 7:17 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 14 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.